# SDR SWIA2018090545025

- Difficulty date: August 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 40,236 hours, 34,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED IN SEVERAL PLACES (ON AFT SIDES OF FRAME) AT FS333.00 & BTWN STR26L - STR26R. (C-CHECK) RO: 09/01/2018. REMOVED AND INSTALLED NEW FRAME AT FS 333.00 IAW SRM.
